# SDR USAA2010081391659

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 30,489 hours, 11,042 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 590
- Condition: Low Pressure
- Location: Cabin Door
- Part time: 30,489 hours, 11,042 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1431 - LAX - EES - CIDS PANEL CAUTION LIGHT LEFT MID CABIN DOOR LOW.  MAINTENANCE SERVICED LEFT MID DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
